# SDR UIEA2021081301791

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU, "APU FAULT".  SERVICED APU TO CORRECT LIMITS IAW AMM 12-13-04 AND OPS CK OF APU GOOD AT THIS TIME IAW AMM 49-11-00.
